MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X51MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X51MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-51-28
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Bipolar disassociated from omnifit eon stem and 28/+5 cocr head during a post op dislocation/reduction.The bipolar and 28/+5 cocr heads were explanted during revision surgery."the cocr head did not come off stem, it was removed in tact with stem.The stem was not revised"."the cocr lfit head was impacted off the stem, stem was not revised".
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a uhr head was reported.The event was confirmed via clinician review.Method & results: -product evaluation and results: the bipolar head and metal head were returned for evaluation.Damage is consistent with attempted assembly/implantation.There was nothing remarkable to notice.Dimensional & functional inspections: not performed as the device was returned damaged.Damage is consistent with attempted assembly/implantation.Due to damage sustained from the assembly/ implantation attempts, any results received from a dimensional/functional inspection would not be reflective of the manufactured state of the device.-clinician review: a review of the provided medical information by a clinical consultant indicated: the x-ray provided demonstrates the dissociation of the bipolar head from the femoral head of the cemented stem confirming this event.The limited information provided precludes the assignment of a root cause for this event.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation between femoral head and bipolar head.The event was confirmed via clinician review.The exact cause of the event could not be determined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
UHR BIPOLAR 28X51MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13423144
Report Number0002249697-2022-00166
Device Sequence Number5328029
Product Code KWL
UDI-Device Identifier07613327017137
UDI-Public07613327017137
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberUH1-51-28
Device Catalogue NumberUH1-51-28
Device Lot NumberRT8P80
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown